ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.4.5997

A Maximum Principle for a Loaded Hyperbolic-Parabolic Equation

Khubiev K. U.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 4.
Abstract:
We prove the maximum principle for a loaded equation of hyperbolic-parabolic type with variable coefficients. The characteristic load term is given on the degenerate line. The obtained results generalize the maximum principle for hyperbolic-parabolic equations provided in T. D. Dzhuraev's monograph, and in the hyperbolic domain the well-known Agmon-Nirenberg-Protter principle.
Keywords: maximum principle, loaded equation, equation of mixed type, hyperbolic-parabolic equation
Language: Russian Download the full text  
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт